# SDR DXTA2022071165750

- Difficulty date: July 11, 2022
- Submitted: July 26, 2022
- Operation: Air carrier
- Aircraft: N151QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 9730
- Aircraft time: 6,883 hours, 2,369 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: L
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

HYDRAULIC FLUID: AT CRUISE FL 360 WE RECEIVED A HYD #1 LO QUANITY CAS. WE PULLED UP OUR HYD PAGE AND SAW OUR FLUID QUANITY AT 12% AND IT DROPPED TO ZERO. THIS WAS FOLLOWED BY A HYD LOW PRESS CAS. WE COMPLETED BOTH CHECKLIST. POST FLIGHT REVEALED HYD FLUID ALL OVER LARGE SERVICE DOOR AND DRIPPING ON THE GROUND.
